On πg*b – Continuous Functions

International Journal of Mathematics Trends and Technology (IJMTT)
© 2020 by IJMTT Journal
Volume-66 Issue-5
Year of Publication : 2020
Authors : K. Geethapadmini, C.Janaki


MLA Style:K. Geethapadmini, C.Janaki  "On πg*b – Continuous Functions" International Journal of Mathematics Trends and Technology 66.5 (2020):143-149. 

APA Style: K. Geethapadmini, C.Janaki.(2020). On πg*b – Continuous Functions International Journal of Mathematics Trends and Technology, 143-149.

The aim of this paper is to characterize πg*b-closure and πg*b-interior, πg*b-continuous functions. Further the concept of almost πg*b-continuous and their properties are discussed.

[1] D.Andrijevic, On b-open sets, Mat.Vesnik 48 (1996), 59-64
[2] G.Aslim, A.Caksu Guler and T.Noiri, On πgs closed sets in topological spaces, Acta Math.Hunger, 112 (4)(2006)275-283.
[3] Balachandran K, P.Sundram, and J.Maki, On generalized continuous maps in topological spaces, mem.Fac/Sci.KochiUniv(math) 12(1991), 5-13.s
[4] Dontchev and T.Noiri, Quasi normal spaces and πg-closed sets, Acta Math.Hungar., 89(3) (2000), 211-219.
[5] Geethapadmini K and Janaki C, On πg*b-closed sets in topological spaces,
[6] Hussain T, Almost continuous mappings, Prace Mat., 10(1966), 1-7.
[7] Jeyanthi V and Janaki C, On πgr-continuous functions, Inter J.Eng. research and Appl., Vol.3, Jan-Feb. (2013), 1861-1870.
[8] N.Levine, Genaralized closed sets in topology, Rend.Circ.Mat. Palermo(2) 19 919700, 89-96.
[9] Mashhour A.S. , and Abd El-Monsef M.E. and EI-Deep. S.N. , On pre-continuous and weak pre-continuous mapping, Proc.Math., Phys,Soc.Egypt, 53, (1982), 47-53.
[10] O.Njastad, On some classes of nearly open sets, Pacific J.of math., 15 (1965), 961-970.
[11] Palaniappan N, Regular generalized star openand generalized starregular open sets I Topology, J.Indian Acad.Math., Vol 23, No.2(2001), 197-204.
[12] Park J.H , On πgp closed sets in topological spaces, acta Mathematica Hungarica, 12, (4), 257-283.
[13] D.Sreeja and C.Janaki, On πgb closed sets in topological spaces, Int.J.of Mathematical Arcive-2(8), 2011, 1314-1320
[14] D.Sreeja and C.Janaki, Studies on πg closed sets in topology, Ph.D Thesis,Bharathiar University, Coimbatore (2009)
[15] P.Sathishmohan, V. Rajendran and N. Bhuvaneswari, On πg*p closed sets in Topological Spaces, J.of Appl.Sci and Comp., Vol. 5(2018), 629-634.
[16] P.Sathishmohan, V. Rajendran and P.Jeevitha, On πg*s irresolute functions in Topological Spaces, Int.J.of Matand appl., 6, (2018) 201-207
[17] Veerakumar M.K.R.S, Between closed sets and g-closed sets, Kochi University series Mathematics, 17(21),(2000), 1-19.
[18] D.Vidhya and R.Parimelazhagan, g*b-closed sets in Topological spaces, Int.J.of Contemp.Math.Sciences, 7 (27) (2012), 1305- 1312.
[19] Zaitsev V , On certain class of Topological spaces and their bicompactification, Dok Akad Nauk SSSR 178(1968), 778-779

πg*b-cl(A), πg*b-int(A), πg*b-continuous and almost πg*b-continuous.